# SDR CA991028034

- Difficulty date: October 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-23
- Engine: Lyc O320A3B
- Propeller: Hartzl HC82XL2
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 1859400
- Condition: Cut
- Location: Ws 95
- Part time: 3,457 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT RECEIVED WITH FUEL LEAK AT RT WING.   FOUND FUEL LINE OF AUXILARY TANK AT WS 95 VIBRATED AGAINST RIB AND WORE HALF THROUGH TUBING.  THE SUPPORT CLAMP AT THAT STATION WAS NOT INSTALLED.   FOUND ALSO SCOTT FUEL VALVE NOT SHUTTING OFF COMPLETELY.  (PILOT REPORTED FUEL LEAKING  OUT OF ENGINE COWL AND ABOVE EXHAUST AUGMENTOR TUBE REGARDLESS OF FUEL VALVE POSITION.) TO INSTALL SUPPORT CLAMP OF FUEL LINE STATION 95 TO THE BRACKET PROVIDED AT THE RIB IS JUST ABOUT IMPOSSIBLE.  INSTALLED DOUBLER AT BOTTOM AND INSTALLED INSPECTION PLATE.  WHEN INSPECTING LEFT WING ALSO FOUND NO SUPPORT CLAMP ON WS 95.
